Non semicontinuous quadratic integral functionals with continuous coefficients
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 25 (1997) no. 1-2, pp. 1-9.
@article{ASNSP_1997_4_25_1-2_1_0,
     author = {Acanfora, Fausto and Mortola, Stefano},
     title = {Non semicontinuous quadratic integral functionals with continuous coefficients},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {1--9},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 25},
     number = {1-2},
     year = {1997},
     mrnumber = {1655506},
     zbl = {1015.49013},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_1997_4_25_1-2_1_0/}
}
TY  - JOUR
AU  - Acanfora, Fausto
AU  - Mortola, Stefano
TI  - Non semicontinuous quadratic integral functionals with continuous coefficients
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1997
SP  - 1
EP  - 9
VL  - 25
IS  - 1-2
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1997_4_25_1-2_1_0/
LA  - en
ID  - ASNSP_1997_4_25_1-2_1_0
ER  - 
%0 Journal Article
%A Acanfora, Fausto
%A Mortola, Stefano
%T Non semicontinuous quadratic integral functionals with continuous coefficients
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1997
%P 1-9
%V 25
%N 1-2
%I Scuola normale superiore
%U http://archive.numdam.org/item/ASNSP_1997_4_25_1-2_1_0/
%G en
%F ASNSP_1997_4_25_1-2_1_0
Acanfora, Fausto; Mortola, Stefano. Non semicontinuous quadratic integral functionals with continuous coefficients. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 25 (1997) no. 1-2, pp. 1-9. http://archive.numdam.org/item/ASNSP_1997_4_25_1-2_1_0/

[1] G. Buttazzo, "Semicontinuity, relaxation and integral representation in the calculus of variations", Longman Scientific & Technical, 1989. | MR | Zbl

[2] L. Carbone - C. Sbordone, Some properties of Γ-limits of integrals functionals, Ann. Mat. Pura Appl. 122 (1979), 1-60. | Zbl

[3] G. Dal Maso, "An Introduction to Γ-convergence", Birkhäuser, 1993. | Zbl

[4] G. Dal Maso, Integral representation on BV(Q) of r-limits of variational integrals, Manuscripta Math. 30 (1980), 387-413. | MR | Zbl

[5] N. Fusco - G. Moscariello, L2-lower semicontinuity of functionals of quadratic type, Ann. Mat. Pura Appl. 129 (1981), 305-326. | MR | Zbl

[6] C.Y. Pauc, "La Méthode Métrique en Calcul des Variations", Hermann, Paris, 1941. | Zbl

[7] J. Serrin, On the definition and properties of certain variational integrals, Trans. Amer. Math. Soc. 101 (1961), 139-167. | MR | Zbl